# SDR FDEA201304180799

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 61,575 hours, 23,124 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  RECEIVED MOMENTARY "GEAR NOT DOWN" EICAS WARNING.  ALTITUDE WAS APPROX 30,000 FT WARNING ONLY APPEARED ONE TIME AND LASTED ONLY A  FEW SECONDS.  NO EICAS FAULTS ON GROUND AND PILOT STATED THAT  FAULTS WERE MOMENTARY IN FLIGHT. R & R PSEU REF 32-09-04-4 AS PRECAUTIONARY MEASURE.  ALL OPS CHECKED GOOD.
